Follow
Yi Du
Title
Cited by
Cited by
Year
Concerning the Strauss conjecture and almost global existence for nonlinear Dirichlet-wave equations in 4-dimensions
Y Du, J Metcalfe, CD Sogge, Y Zhou
Communications in Partial Differential Equations 33 (8), 1487-1506, 2008
462008
A blow-up criterion for 3D Boussinesq equations in Besov spaces
H Qiu, Y Du
Nonlinear Analysis: Theory, Methods & Applications 73 (3), 806-815, 2010
362010
Association of p53 rs1042522, MDM2 rs2279744 and p21 rs1801270 polymorphisms with retinoblastoma risk and invasion in a Chinese population
R Chen, S Liu, H Ye, J Li, Y Du, L Chen, X Liu, Y Ding, Q Li, Y Mao, S Ai, ...
Scientific Reports 5 (1), 1-11, 2015
322015
Singularities of solutions to compressible Euler equations with vacuum
Z Lei, Y Du, Q Zhang
arXiv preprint arXiv:1203.2396, 2012
312012
Blow-up criteria for 3D Boussinesq equations in the multiplier space
H Qiu, Y Du
Communications in Nonlinear Science and Numerical Simulation 16 (4), 1820-1824, 2011
292011
Serrin-type blow-up criteria for 3D Boussinesq equations
H Qiu, Y Du, Zheng'an Yao
Applicable Analysis 89 (10), 1603-1613, 2010
282010
The lifespan for nonlinear wave equation outside of star-shaped obstacle in three space dimensions
Y Du, Y Zhou
Communications in Partial Differential Equations 33 (8), 1455-1486, 2008
252008
Convergence Results for Forchheimer's Equations for Fluid Flow in Porous Media
Y Liu, Y Du, C Lin
Journal of Mathematical Fluid Mechanics 12 (4), 576-593, 2010
242010
Convergence and continuous dependence results for the Brinkman equations
Y Liu, Y Du, C Lin
Applied mathematics and computation 215 (12), 4443-4455, 2010
242010
Blow-up criterion for compressible MHD equations
M Lu, Y Du, Z Yao
Journal of mathematical analysis and applications 379 (1), 425-438, 2011
222011
SPACE-TIME REGULARITY OF THE KOCH & TATARU SOLUTIONS TO THE LIQUID CRYSTAL EQUATIONS
Y Du, K Wang
182013
Remarks on the blow-up criteria for three-dimensional ideal magnetohydrodynamics equations
Y Du, Y Liu, Z Yao
Journal of mathematical physics 50 (2), 023507, 2009
132009
Regularity of the solutions to the liquid crystal equations with small rough data
Y Du, K Wang
Journal of Differential Equations 256 (1), 65-81, 2014
112014
Local existence and blow‐up criterion for the generalized Boussinesq equations in Besov spaces
H Qiu, Y Du, Z Yao
Mathematical Methods in the Applied Sciences 36 (1), 86-98, 2013
112013
A BLOW-UP CRITERION FOR THE 3D COMPRESSIBLE MHD EQUATIONS.
M Lu, Y Du, ZA Yao, Z Zhang, A Miranville
Communications on Pure & Applied Analysis 11 (3), 2012
102012
Uniqueness and regularity of conservative solution to a wave system modeling nematic liquid crystal
H Cai, G Chen, Y Du
Journal de Mathématiques Pures et Appliquées 117, 185-220, 2018
92018
Space–time regularity of the Koch & Tataru solutions to Navier–Stokes equations
Y Du
Nonlinear Analysis: Theory, Methods & Applications 104, 124-132, 2014
92014
On the exponential stability of a stratified flow to the 2D ideal MHD equations with damping
Y Du, W Yang, Y Zhou
SIAM Journal on Mathematical Analysis 51 (6), 5077-5102, 2019
82019
Blow-up phenomena for the 3D compressible MHD equations
M Lu, Y Du, ZA Yao
Discrete and continuous dynamical systems 32 (5), 1835-1855, 2011
82011
Pratiques géotouristiques et interprétation de la nature dans les géoparcs chinois: entre tensions et hybridation des cultures
Y Du, Y Girault
Éducation relative à l'environnement. Regards-Recherches-Réflexions 15 (1), 2019
72019
The system can't perform the operation now. Try again later.
Articles 1–20